Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Stressing out! After stopping BC, my periods stopped! Its been 3 years!
    avatar
    juls2303 posted:
    So 3 years ago I decided to stop taking the pill (I was on Yasemine), which right after I stopped I had two regular periods, but then I started having 6-9 month gaps in between my periods. I saw a doctor, and they said I should wait. Which I did, but it's been 3 years, and I still don't get my periods. I know I'm not pregnant either. I saw a gyn, and she couldn't really figure it out. Had a bunch of blood tests, and everything turned out normal.

    For extra information, before BC I was very regular, I knew to the day when it would start.
    -There was also no weight loss or weight gain.
    - I'm 21, so it`s weird to be dealing with this stuff at such a young age.

    It can't be normal that I don't get my periods, obviously something is wrong! And I don't want to go back on the pill! Does anybody know what could be wrong with me??? What should I do next???? Please help!
    Reply
     
    avatar
    jamiemarshall33 responded:
    Are you just that physically fit that you don't get them? A lot of women who are thin or really phycially fit do not get their periods. The pill could have just forced your body to have one when it didn't need too. Just my guess.


    Spotlight: Member Stories

    My Story..... Well i've been with my husband for 9 years but recently got married this past year. We've been wanting a baby for some time no...More

    Helpful Tips

    try this website http://www.naturacure.net/
    my friend said this really works http://www.naturacure.net/ More
    Was this Helpful?
    3 of 4 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.